MathSciNet Relay Station
MathSciNet bibliographic data
MR1073777 54F15 (54C25)
Minc, Piotr; Transue, W. R. R. Accessible points of hereditarily decomposable chainable continua. Trans. Amer. Math. Soc. 332 (1992), no. 2, 711–727.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement